Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 195, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2005, 8:59 PM CDT for Watonwan County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2005, 8:59 PM CDT (01:59 UTC)
- Expired
- Jun 29, 2005, 9:43 PM CDT
- In force
- 44 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 131 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 3:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2111 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 18.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 300159 SVRMPX MNC165-300300- /O.NEW.KMPX.SV.W.0195.050630T0159Z-050630T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 859 PM CDT WED JUN 29 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WATONWAN COUNTY IN SOUTH CENTRAL MINNESOTA * UNTIL 1000 PM CDT * AT 855 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 16 MILES SOUTH OF ST JAMES...OR ABOUT 15 MILES NORTHWEST OF FAIRMONT...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... ST JAMES... MADELIA... BUTTERFIELD... DARFUR... ODIN... LEWISVILLE... LAT...LON 4385 9481 4387 9443 4404 9438 4409 9461 $$ KAT
1 follow-up statement
000 WWUS53 KMPX 300243 RRA SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 944 PM CDT WED JUN 29 2005 MNC165-300254- /O.CAN.KMPX.SV.W.0195.000000T0000Z-050630T0300Z/ WATONWAN MN- 944 PM CDT WED JUN 29 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WATONWAN COUNTY IS CANCELLED... RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD MOVED OUT OF THE WARNED AREA. THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4385 9481 4387 9443 4404 9438 4409 9461 $$ KAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:45 PM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Jun 29, 2:45 PM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 245 PM CDT WED JUN 29 2005 .DISCUSSION... FORECAST CONCERN NEAR TERM...SEVERE CONVECTION POTENTIAL AND TEMPERATURES. ABR RADAR SHOWING SOME SCATTERED CELLS OVER EASTERN SOUTH DAKOTA...ALONG COLD FRONT. EXPECT THIS TO BE THE MAIN ACTION...RIDE INTO WESTERN MN THIS EVENING...WITH CONVECTIVE LINE/LINEAR MODE/DEVELOPING...AND MOVE ACROSS SOUTHERN MN DURING THE EVENING. WARM FRONTAL BOUNDARY WILL BE ANOTHER AREA TO WATCH-INTO WEST CENTRAL MN FOR TORNADO THREAT. HEAVY RAIN AXIS WILL REMAIN ALONG/NORTH OF THE WARM FRONT WILL 1-2 INCH RAINS POSSIBLE IN SHORT PERIOD OF TIME. THE LINEAR MCS WILL ALSO PRODUCE 1 INCH RAINS IN SHORT PERIOD OF TIME..WITH DAMAGING WINDS A DECENT THREAT. THIS SYSTEM WILL EXIT INTO WESTERN WISCONSIN AFTER 03Z. RAIN SHOULD COME TO AN END WITH CAA LOW CLOUDS MOVING INTO NORTHWEST CWA LATER TONIGHT. COOLER AND MOSTLY CLOUDY OVER THE CWA FOR THURSDAY...WITH CYCLONIC FLOW OVER THE AREA. MAY BE A STRAY SHOWER OR TWO SO WILL CONTINUE WITH LOW POPS SHOWERS HERE. HIGH PRESSURE RIDGE BUILDS EAST THURSDAY NIGHT AND FRIDAY WITH MORE SUNSHINE AND DRY WEATHER EXPECTED. WILL FOLLOW MOVE GUIDANCE TEMPERATURES MOST PERIODS. LONGER TERM...SATURDAY NIGHT THROUGH WEDNESDAY STILL PRETTY GOOD AGREEMENT AMONGST THE MODELS WITH RESPECT TO SATURDAY NIGHT AND SUNDAY. ZONAL FLOW TURNING WSW WITH MAIN TROUGH AND EMBEDDED WAVES AT TIMES. UKMET IS A LITTLE QUICK EXITING THE SYSTEM...BUT ECMWF AND GFS INDICATE TROUGH AXIS GOING THROUGH LATE SUNDAY NIGHT OR EARLY MONDAY. WILL MAINTAIN CHC POPS THROUGH SUNDAY NIGHT. STILL LOOKS LIKE AIRMASS WILL DRY OUT MONDAY AND TUESDAY. ZONAL FLOW RETURNS LATER ON TUESDAY. GFS SUGGESTS JET WOULD NOT BE AS STRONG AS WHAT WEVE BEEN SEEING SO FAR THIS WEEK...BUT ECMWF BRINGS ANOTHER DEEP TROUGH AT US TUESDAY NIGHT AND WEDNESDAY. GIVEN OUR PATTERN THE LAST THREE WEEKS...WOULD NOT BE SURPRISED TO SEE THE ECMWF SOLUTION. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && DWE/TDK
Hazardous weather outlook, Jun 29, 3:35 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 335 PM CDT WED JUN 29 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-300400- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 335 PM CDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT. TORNADOES WILL BE POSSIBLE...ESPECIALLY IN MINNESOTA. STORMS IN EASTERN SOUTH DAKOTA WILL MOVE INTO MINNESOTA...WHILE OTHERS DEVELOP IN MINNESOTA DURING THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING A TORNADO. LARGE HAIL AND POCKETS OF DAMAGING WIND ARE ALSO POSSIBLE...ALONG WITH HEAVY RAIN. A FEW OF THESE STORMS MAY ALSO DEVELOP OR MOVE INTO WESTERNMOST SECTIONS OF WISCONSIN. LATER THIS EVENING...THE STORMS WILL TRANSITION TO DAMAGING WIND STORMS. IT IS POSSIBLE THAT THERE WILL BE A NORTH TO SOUTH LINE OF STORMS...TRACKING EASTWARD...PRODUCING WIDESPREAD DAMAGING WIND...AND POSSIBLY SOME HAIL. STAY TUNED FOR LATER STATEMENTS AND FORECASTS. WATCHES AND WARNINGS WILL BE LIKELY THROUGH LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION SHOULD BE EXPECTED THIS AFTERNOON AND TONIGHT. TDK
In the hours before
Local storm report, Jun 29, 8:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
840 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL DUNNELL 43.56N 94.77W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
0820 PM HAIL TRIMONT 43.76N 94.72W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
0818 PM HAIL SHERBURN 43.65N 94.73W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
&&Local storm report, Jun 29, 8:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 4 W NEW ULM 44.31N 94.54W
06/29/2005 1.00 INCH BROWN MN PUBLIC
&&Special weather statement, Jun 29, 8:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 841 PM CDT WED JUN 29 2005 MNZ041>042-047>048-054>056-064-300245- CHIPPEWA-DOUGLAS-LAC QUI PARLE-POPE-STEVENS-SWIFT-TODD- YELLOW MEDICINE- 841 PM CDT WED JUN 29 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 554 FOR THE FOLLOWING AREA... IN MINNESOTA THIS CANCELS 8 COUNTIES IN CENTRAL MINNESOTA TODD... IN WEST CENTRAL MINNESOTA CHIPPEWA... DOUGLAS... LAC QUI PARLE... POPE... STEVENS... SWIFT... YELLOW MEDICINE... THIS INCLUDES THE CITIES OF...ALEXANDRIA...BENSON...GLENWOOD... GRANITE FALLS...LONG PRAIRIE...MADISON...MONTEVIDEO AND MORRIS. MNZ044>045-052>053-060>063-070-077>078-085-093-WIZ014>016- 023>028-300800- ANOKA-CHISAGO-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC- MILLE LACS-RAMSEY-RICE-STEELE-WASHINGTON-BARRON-CHIPPEWA-DUNN- EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX- 841 PM CDT WED JUN 29 2005 ...TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 13 COUNTIES IN EAST CENTRAL MINNESOTA ANOKA... CHISAGO... DAKOTA... HENNEPIN... ISANTI... KANABEC... MILLE LACS... RAMSEY... WASHINGTON... IN SOUTH CENTRAL MINNESOTA FREEBORN... RICE... STEELE... IN SOUTHEAST MINNESOTA GOODHUE... IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES IN NORTHWEST WISCONSIN BARRON... POLK... RUSK... IN WEST CENTRAL WISCONSIN CHIPPEWA... DUNN... EAU CLAIRE... PEPIN... PIERCE... ST. CROIX... THIS INCLUDES THE CITIES OF...ALBERT LEA...BLAINE...CAMBRIDGE... CENTER CITY...CHIPPEWA FALLS...DURAND...EAU CLAIRE...FARIBAULT... HASTINGS...HUDSON...LADYSMITH...MENOMONIE...MINNEAPOLIS...MORA... OSCEOLA...OWATONNA...PRINCETON...RED WING...RICE LAKE... RIVER FALLS...ST. PAUL AND STILLWATER. MNZ043-049>051-057>059-065>069-073>076-082>084-091>092-300400- BENTON-BLUE EARTH-BROWN-CARVER-FARIBAULT-KANDIYOHI-LE SUEUR- MCLEOD-MARTIN-MEEKER-MORRISON-NICOLLET-REDWOOD-RENVILLE-SCOTT- SHERBURNE-SIBLEY-STEARNS-WASECA-WATONWAN-WRIGHT- 841 PM CDT WED JUN 29 2005 ...TORNADO WATCH NUMBER 554 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN MINNESOTA THIS WATCH INCLUDES 21 COUNTIES IN CENTRAL MINNESOTA BENTON... KANDIYOHI... MCLEOD... MEEKER... MORRISON... RENVILLE... SHERBURNE... SIBLEY... STEARNS... WRIGHT... IN EAST CENTRAL MINNESOTA CARVER... SCOTT... IN SOUTH CENTRAL MINNESOTA BLUE EARTH... BROWN... FARIBAULT... LE SUEUR... MARTIN... NICOLLET... WASECA... WATONWAN... IN SOUTHWEST MINNESOTA REDWOOD... THIS INCLUDES THE CITIES OF...BLUE EARTH...CHASKA...ELK RIVER... FAIRMONT...GAYLORD...HUTCHINSON...LE SUEUR...LITCHFIELD... LITTLE FALLS...MANKATO...MONTICELLO...NEW ULM...OLIVIA... REDWOOD FALLS...SAUK RAPIDS...SHAKOPEE...ST. CLOUD...ST. JAMES... ST. PETER...WASECA AND WILLMAR.
Local storm report, Jun 29, 8:43 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 W PIERZ 45.98N 94.12W
06/29/2005 1.50 INCH MORRISON MN STORM CHASER
&&Local storm report, Jun 29, 8:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 N HOLLOWAY 45.29N 95.91W
06/29/2005 0.88 INCH SWIFT MN PUBLIC
HAILED ABOUT 5 MINUTES.
0525 PM TSTM WND DMG 3 N HOLLOWAY 45.29N 95.91W
06/29/2005 SWIFT MN PUBLIC
TREE DOWN.
0542 PM TSTM WND GST N CYRUS 45.62N 95.74W
06/29/2005 70 MPH POPE MN PUBLIC
0605 PM TSTM WND GST 3 NW LOWRY 45.74N 95.56W
06/29/2005 60 MPH POPE MN FIRE DEPT/RESCUE
HWY 55 AND 310TH AVE
0610 PM FUNNEL CLOUD 2 E MILROY 44.42N 95.51W
06/29/2005 REDWOOD MN TRAINED SPOTTER
0610 PM TSTM WND DMG GARFIELD 45.94N 95.49W
06/29/2005 DOUGLAS MN PUBLIC
SEVERAL TREES DOWN.
0620 PM TSTM WND DMG 5 NE GARFIELD 45.99N 95.42W
06/29/2005 DOUGLAS MN PUBLIC
SEVERAL TREES DOWN AROUND LAKE IDA.
0630 PM HAIL 1 SW GLENWOOD 45.64N 95.40W
06/29/2005 0.75 INCH POPE MN LAW ENFORCEMENT
0638 PM HAIL GLENWOOD 45.65N 95.38W
06/29/2005 0.75 INCH POPE MN TRAINED SPOTTER
0655 PM TSTM WND DMG 12 SE ALEXANDRIA 45.75N 95.20W
06/29/2005 POPE MN AMATEUR RADIO
FOUR INCH TREE BRANCHES ON INTERSTATE 94.
0700 PM HAIL 2 S OSAKIS 45.84N 95.15W
06/29/2005 0.75 INCH DOUGLAS MN AMATEUR RADIO
0710 PM TSTM WND DMG LONG PRAIRIE 45.98N 94.86W
06/29/2005 TODD MN TRAINED SPOTTER
FEW TREES DOWN.
0732 PM HAIL 4 WNW LA SALLE 44.09N 94.64W
06/29/2005 1.00 INCH WATONWAN MN TRAINED SPOTTER
15 MINUTES OF HAIL...ENDED AT 732 PM. MOSTLY PEA SIZE.
0740 PM FUNNEL CLOUD 4 WSW HANSKA 44.13N 94.57W
06/29/2005 BROWN MN AMATEUR RADIO
FUNNEL CLOUD VISIBLE SINCE 736 PM.
0753 PM TORNADO 3 NW MADELIA 44.08N 94.46W
06/29/2005 WATONWAN MN TRAINED SPOTTER
WITNESSED BY NUMEROUS SPOTTERS AND CHASERS. TORNADO WAS
LAST SEEN ON THE GROUND AT 758 PM. DAMAGE REPORTED AT A
FARMPLACE 3 MILES SOUTH OF HANSKA...IN WATONWAN COUNTY.
EXTENT OF DAMAGE UNKNOWN.
0800 PM HAIL SHERBURN 43.65N 94.73W
06/29/2005 1.00 INCH MARTIN MN LAW ENFORCEMENT
0815 PM HAIL DUNNELL 43.56N 94.77W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
0818 PM HAIL SHERBURN 43.65N 94.73W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
0820 PM HAIL TRIMONT 43.76N 94.72W
06/29/2005 0.75 INCH MARTIN MN LAW ENFORCEMENT
0837 PM HAIL 4 W NEW ULM 44.31N 94.54W
06/29/2005 1.00 INCH BROWN MN PUBLIC
0840 PM HAIL 1 W PIERZ 45.98N 94.12W
06/29/2005 1.50 INCH MORRISON MN STORM CHASER
&&Local storm report, Jun 29, 8:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT WED JUN 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG TRUMAN 43.83N 94.44W
06/29/2005 MARTIN MN LAW ENFORCEMENT
8 INCH DIAMETER TREE BRANCHES DOWN
0845 PM HAIL 3 W SHERBURN 43.65N 94.79W
06/29/2005 1.75 INCH MARTIN MN PUBLIC
&&The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:06 PM CDT | Tornado Warning | MPX | Watonwan | 24 min |
| Jun 29, 7:12 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Todd | 63 min |
| Jun 29, 7:29 PM CDT | Tornado Warning | MPX | Watonwan | 31 min |
| Jun 29, 7:32 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 43 min |
| Jun 29, 7:40 PM CDT | Tornado Warning | MPX | Brown | 35 min |
| Jun 29, 7:48 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 57 min |
| Jun 29, 7:52 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 38 min |
| Jun 29, 7:56 PM CDT | Tornado Warning | MPX | Blue Earth | 49 min |
| Jun 29, 8:05 PM CDT | Severe Thunderstorm Warning | MPX | Watonwan | 55 min |
| Jun 29, 8:08 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet | 52 min |
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Morrison | 62 min |
| Jun 29, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 23 min |
| Jun 29, 8:25 PM CDT | Tornado Warning | MPX | Nicollet | 50 min |
| Jun 29, 8:28 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 62 min |
| Jun 29, 8:35 PM CDT | Severe Thunderstorm Warning | MPX | Brown | 55 min |
| Jun 29, 8:41 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 64 min |
| Jun 29, 8:44 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 61 min |
| Jun 29, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault | 64 min |
| Jun 29, 9:02 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs | 58 min |
| Jun 29, 9:04 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth | 56 min |
| Jun 29, 9:05 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 55 min |
| Jun 29, 9:14 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 61 min |
| Jun 29, 9:23 PM CDT | Tornado Warning | MPX | Le Sueur | 37 min |
| Jun 29, 9:30 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 60 min |
| Jun 29, 9:32 PM CDT | Tornado Warning | MPX | Scott | 45 min |
| Jun 29, 9:35 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 55 min |
| Jun 29, 9:44 PM CDT | Flash Flood Warning | MPX | Mille Lacs, Morrison | 3 hr |
| Jun 29, 9:56 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 49 min |
| Jun 29, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Waseca | 48 min |
| Jun 29, 10:19 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 41 min |
| Jun 29, 10:26 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 49 min |
| Jun 29, 10:28 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 39 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.